# SDR C2XA06IA165

- Difficulty date: October 21, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 18,566 hours, 13,965 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2080, THE CREW REPORTED THAT WHILE CLIMBING THROUGH 7,000 FEET NOTICED AN ACRID ODOR IN THE COCKPIT FOR 2-3 MINUTES, AND WHILE LEVEL AT 22,000 FEET THE ODOR RETURNED IN THE COCKPIT AND CABIN FOR 5-10 MINUTES, AND AGAIN WHILE DESCENDING THROUGH 10,000 FEET THE ODOR WAS NOTICED AGAIN.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT, AND OPERATIONALLY CHECKED THE PACKS OFF BOTH THE ENGINES AND APOU WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
